Get your Health question answered in 3 easy steps

184 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

I have no vision in my right eye that is becoming white. Can an online doctor help me ?

this is neelima from andhrapadesh.igot allergyafter 21 days of my childbirth .after 1yearitook steroids andafter 1 year igot cataract.this happened in4 yrs.nowi had cataract surgery done andthereis no visionnow.itis only in righteye.eye is becomingwhite.wotshould i do now?please do replyme
Tue, 24 Jan 2012
Report Abuse
Question is related to
Diseases and Conditions
Medical Procedures ,  
  User's Response
Hi
I think you got steroid induced cataract because of prolonged use of steroid drop.After cataract surgery there is chance of after cataract that is white membrane is formed at back of lens which can be cut by laser which is a OPD Procedure ,it hardly takes 5-10 min.Get your eyes checked by ophthalmologist as soon as possible.
I find this answer helpful
General & Family Physician Dr. Anand Babu M's  Response
Hi welcome to healthcaremagic
the first time you got cataract, the cause may be due to steroids intake for long time , this can lead to Steroid Induced cataract..
The loss of eye sight after the cataract surgery is called as After cataract... the opacification of the posterior wall of bag of lens is called as After Cataract.. it it caused due to the fibrous growth in the posterior wall.. at present what you can do is again you must consult an ophthalmologist and if necessary you can under go surgery...
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

A little over a week ago I started to notice a dark spot in the corner of my eye, like a dirt speck, that follows me in my peripheral vision. I notice it more when it s light (not necessarily against a white background, just when the room is well lit, especially if the light is shining in front of my eyes), and it s not so noticeable when my back is turned to the light source or the room is dark. It moves when my eyes move, but doesn t fall away when my eyes still like other floaters do. It also appears darker than my other floaters, but I can t put in the centre of my vision- always the peripheral. It is only in my right eye. I ve had a doctor look into it and she says it s not a retina problem and she cannot see a floater, so I am confused as to what it is. I am in my early 20s. My questions are 1) based on my description, what would you say this dark spot is? 2) If it is a floater, is it normal for it to not fall away when your eyes still? ie. it does not settle to the base of my vision if I stop my eyes from moving, but it darts with my eyes when they move 3) since this dark spot moves with my eyes, is it safe to say it is definitely an eye problem? it doesn t affect my vision per se - just annoying, and difficult to get used to since it becomes noticeable when it s moving with my eyes. Is it safe to ignore in any case? It is likely to improve, or what can I do to help it? Thank you very much! Sorry for the long post.

doctor1 MD

Sir, left side eye is totoaly vision less and now turned white previously in the age of 11 years vision becoming low day by day. at the age 15 years eye became totoaly vision less now it is some prominent in apperance. please suggest us that can it be transplanted with vision or without vision. if it can be transplanted than how it can be arranged. Thanking you. Regards Ms Gurpreet Kaur Age 24, Chandigarh. 09023981771

doctor1 MD

Hi Doctor Mihir My name is Ahmed Sami .. I am a 24 years old male and I had a sudden floaters since 9 days because of walking under direct sun so I had allergy .. before that my vision was clear I work in computer graphics .. I have been working 7 years ago .. 1 year and 3 months ago I had a lasik surgery I did not have any side effect except for douple vision in dark palces ... but for this new floater I can not live cause my life depend on clear vision .. I spend time focusing .. and floater always decrease my focus power cause they are in my field of vision. so articles online said that floaters will never go .. and some say that they will vanish and others say that it need an optimal cure plan for each case. so please help me Doctor .. it is very bad thank you for your concern. I read alot of article telling that

Recent questions on Cataract

doctor1 MD

My mother who had a cataract operation in both eyes within 7 days had taxim-200 2 caps twice daily for 5 days each and today was the last day of having the medicine. She is having lose motion and the doctor has asked to have becelac-hp. What should be the dosage of becelac-hp ?

doctor1 MD

I have angioedema, however, the redness, itching and discomfort I have been experiencing for the past week is growing worse and is only located on the outsides of both underarms. I take doxepin for the angioedema. I have been using three new prescription eye drops for cataract pre/post op: 1. Gatifloxacin 2. Lotemax and 3. Prolensa (my next op is 6/30/14 for my right eye). This new condition only began after my first cataract surgery on 6/16/14 and kept me awake most of last night. I am using neosporone on both sites. Thank you for any information you might offer. CW

doctor1 MD

My mother an 80-year-old, weighs around 58 kg, had some numbness in her right lower extremities. Our PCP checked her BP and it was 190/90. My mother does not have any history of hypertension or diabetes, does not have any chest pain or shortness of breath. No fever or chills. She is very active and involve in all daily routine activities normally. Our PCP suggested to take amlodipine besylate 5 mg once daily. After she took her first dose of 5 mg, she feels little fatigue. Just what I want to know is, whether mild lower-extremity numbness is due to high systolic 190 though diastolic reading is 90. Is it safe to continue with calcium channel blocker or should go to some other medication. What are the risk factors? I will take her to my PCP in 3-4 days and get her BP checked. My mother is purely vegetarian, drinks 2-3 coffee per day, otherwise, normal with vitals and physical. Cataract operation two years back with lens. She does not take any other medications. Please suggest whether she should continue with this medication.

doctor1 MD

I had cataract surgery just a little over 3 weeks ago in my left eye. The next day I noticed a "shadow" in the corner of that eye. My eye doctor said that's very common and usually clears up in 2-3 months. However, aside from this shadow, I have...

doctor1 MD

I'm a 57 year old female with minor cataracts in both eyes. I was advised to wait till the cataracts mature for surgery. I have short-sightedness (myopia). However, I now use low-level glasses for reading. I have hypertension and take 50 mg of...

doctor1 MD

Hoping for some counsel from a certified opthamologist. The following has happened several times over the last few weeks. If I wake up around 3 in the morning to go the bathroom (pretty bright light in the bath), and then return to the bedroom...

doctor1 MD

hi!!! I had a cataract operation recently Doctor gave me some antibiotics. After having antibiotics for 2-3 days i started experiencing some trouble in my food pipe.i was not able to swallow my food and the problem became acute....and I started experiencing acidity.. i approached the doctor again and he advised me not to take the antibiotics & prescribed me for ultrasound .All the reports in ultrasound are alright but it showed the swelling in the foodpipe?????Plz tell me wat to do now??? Age 80 Female